# SDR PCPR2013061301

- Difficulty date: June 13, 2013
- Submitted: June 13, 2013
- Operation: General aviation
- Filed by: Mather Aviation, LLC, repair station PCPR439B
- Aircraft: N25EP
- Make and model: Pilats PC1245
- Aircraft serial: 217
- Aircraft time: 2,854 hours, 2,256 cycles
- Engine: Pwa PT6A66
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: RG9570R1M
- Part serial: B4322
- Condition: Leaking
- Location: Engine Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING UNSCHEDULED MX, FOUND ENGINE DRIVEN FUEL PUMP LEAKING AT RELIEF VALVE GASKET.  ENGINE COMPARTMENT COVERED WITH FUEL RESIDUE.
